3-year old child ingested less than a teaspoon
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
This is caused by an allergic reaction to Neosporin and similar products. My girlfriend had permanent eyeliner done to her eyes and was given a salve ...
1 answer • 6 Oct 2010
I am highly allergic to 3 antibiotics in neosporin topical oinment. doestobramycin/desamethsasone contain any of these 3 drugs?
1 answer • 13 Nov 2011
My doc prescribed miconazole for a red irritation on the head of my penis. It really does not help. What about neosporin for the same purpose? I have ...
3 answers • 26 Jul 2012
... peels off skin easily and itching increases. anti fungal cream and neosporin ointment some times help how to treat this I am also getting boils ...
0 answers • 4 Jul 2013
I just found out I am allergic to all 3 ingredients in Neosporin.
1 answer • 6 Feb 2014